# SDR EISA98013

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 2612 · Fire Detection
- Part: Aural Warning
- Part number: 5116842
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE BELL SOUNDED EN ROUTE FROM HDN TO DFW.  REMOVED AND REPLACED AURAL WARNING UNIT.  TT:  31,095:9 HOURS.  TC:  16,292.  (X)
